VOL. 8 · NO. 2 | December 1985
 
VIEW ALL ABSTRACTS +
Articles
Tatsuo KAWATA
Tokyo J. Math. 8 (2), 277-301, (December 1985) DOI: 10.3836/tjm/1270151216
No abstract available
Hisaichi MIDORIKAWA
Tokyo J. Math. 8 (2), 303-336, (December 1985) DOI: 10.3836/tjm/1270151217
No abstract available
Ryoko WADA
Tokyo J. Math. 8 (2), 337-353, (December 1985) DOI: 10.3836/tjm/1270151218
No abstract available
Hitoshi ARAI
Tokyo J. Math. 8 (2), 355-375, (December 1985) DOI: 10.3836/tjm/1270151219
No abstract available
Kazunaga TANAKA
Tokyo J. Math. 8 (2), 377-387, (December 1985) DOI: 10.3836/tjm/1270151220
No abstract available
Makoto MORI
Tokyo J. Math. 8 (2), 389-414, (December 1985) DOI: 10.3836/tjm/1270151221
No abstract available
Kiyoshi HAYASHI
Tokyo J. Math. 8 (2), 415-427, (December 1985) DOI: 10.3836/tjm/1270151222
No abstract available
Akihiro MUNEMASA
Tokyo J. Math. 8 (2), 429-438, (December 1985) DOI: 10.3836/tjm/1270151223
No abstract available
Kazuji KUBOTA
Tokyo J. Math. 8 (2), 439-448, (December 1985) DOI: 10.3836/tjm/1270151224
No abstract available
Kazuji KUBOTA
Tokyo J. Math. 8 (2), 449-454, (December 1985) DOI: 10.3836/tjm/1270151225
No abstract available
Hironobu MAEDA
Tokyo J. Math. 8 (2), 455-461, (December 1985) DOI: 10.3836/tjm/1270151226
No abstract available
Fumio ICHIKAWA
Tokyo J. Math. 8 (2), 463-472, (December 1985) DOI: 10.3836/tjm/1270151227
No abstract available
Soji KANEYUKI
Tokyo J. Math. 8 (2), 473-482, (December 1985) DOI: 10.3836/tjm/1270151228
No abstract available
Soji KANEYUKI, Masato KOZAI
Tokyo J. Math. 8 (2), 483-490, (December 1985) DOI: 10.3836/tjm/1270151229
No abstract available
Shinji FUKUHARA
Tokyo J. Math. 8 (2), 491-500, (December 1985) DOI: 10.3836/tjm/1270151230
No abstract available
Takuo FUKUDA
Tokyo J. Math. 8 (2), 501-520, (December 1985) DOI: 10.3836/tjm/1270151231
No abstract available
Back to Top